Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have quit smoking. Low pulse, feeling tired, throbbing region above knee. Is this a known phenomenon?

Hi, I am 26+ years old, I have recently quit smoking having smoked for the last 10 years. During the last 10 years I have been very active at playing competitive football (soccer) and on occasions where I ve visited my GP for the odd health/injury issues I would have my BP checked (though i can t recall the reading) and my pulse is quite low compared to the average person (apparently this is normal for athletes). I am now less active and haven t played football in the last 3 months. My question today is, since quitting smoking, I have been feeling tired, but quite alarmed at the fact that there s a region about 6 to 7 INCHES above my left knee (inner thigh), it s visibly throbbing/Pulsating and the skin surface itches a every now and then. The pulsation is pretty much constant at varying rhythm. Also i get shooting pains at random spots in my body, e.g., wrist , ankle, inner left arm, e.t.c. please is this a known phenomenon and if so, is it a negative one? thanks a lot in advance
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
This kind of nonspecific bodily symptoms are common with smoking cessation

But, no need to worry

This would be self limiting, might take a couple of months to completely abate

Kindly, do not resume to smoking, as it might aggravate and complicate such issues

In extreme cases, one can try for nicotine chewing gum

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor